# SDR IPXA2017081020365

- Difficulty date: July 31, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,948 hours, 14,769 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING L/E BEADED DOUBLER IS CRACKED AT XOS. 653 - 657.  REPAIRED THE BEADED DOUBLER IAW SRM 57-40-02, REPAIR 15, FIG. 205.  MAJOR.
